MathSciNet Relay Station
MathSciNet bibliographic data
MR1235417 60F05 (30E05 60D05 60J15)
Chang, Fu Chuen; Kemperman, J. H. B.; Studden, W. J. A normal limit theorem for moment sequences. Ann. Probab. 21 (1993), no. 3, 1295–1309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement